Download this article
Download this article For screen
For printing
Recent Issues

Volume 24, 1 issue

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Quasi-isometric rigidity of subgroups and filtered ends

Eduardo Martínez-Pedroza and Luis Jorge Sánchez Saldaña

Algebraic & Geometric Topology 22 (2022) 3023–3057
DOI: 10.2140/agt.2022.22.3023
Bibliography
1 J Behrstock, C Druţu, L Mosher, Thick metric spaces, relative hyperbolicity, and quasi-isometric rigidity, Math. Ann. 344 (2009) 543 MR2501302
2 B H Bowditch, Splittings of finitely generated groups over two-ended subgroups, Trans. Amer. Math. Soc. 354 (2002) 1049 MR1867372
3 M R Bridson, A Haefliger, Metric spaces of non-positive curvature, 319, Springer (1999) MR1744486
4 C Druţu, M Sapir, Tree-graded spaces and asymptotic cones of groups, Topology 44 (2005) 959 MR2153979
5 B Farb, L Mosher, A rigidity theorem for the solvable Baumslag–Solitar groups, Invent. Math. 131 (1998) 419 MR1608595
6 R Frigerio, J F Lafont, A Sisto, Rigidity of high dimensional graph manifolds, 372, Soc. Math. France (2015) MR3444648
7 A Genevois, Quasi-isometrically rigid subgroups in right-angled Coxeter groups, Algebr. Geom. Topol. 22 (2022) 657 MR4464462
8 A Genevois, R Tessera, Asymptotic geometry of lamplighters over one-ended groups, preprint (2021) arXiv:2105.04878
9 R Geoghegan, Topological methods in group theory, 243, Springer (2008) MR2365352
10 M Haulmark, G C Hruska, On canonical splittings of relatively hyperbolic groups, preprint (2019) arXiv:1912.00886
11 B B Healy, G C Hruska, Cusped spaces and quasi-isometries of relatively hyperbolic groups, preprint (2020) arXiv:2010.09876
12 C H Houghton, Ends of locally compact groups and their coset spaces, J. Austral. Math. Soc. 17 (1974) 274 MR0357679
13 M Kapovich, B Leeb, Quasi-isometries preserve the geometric decomposition of Haken manifolds, Invent. Math. 128 (1997) 393 MR1440310
14 P H Kropholler, M A Roller, Relative ends and duality groups, J. Pure Appl. Algebra 61 (1989) 197 MR1025923
15 A Margolis, The geometry of groups containing almost normal subgroups, Geom. Topol. 25 (2021) 2405 MR4310893
16 L Mosher, M Sageev, K Whyte, Quasi-actions on trees II : Finite depth Bass–Serre trees, 1008, Amer. Math. Soc. (2011) MR2867450
17 D V Osin, Relatively hyperbolic groups: intrinsic geometry, algebraic properties, and algorithmic problems, 843, Amer. Math. Soc. (2006) MR2182268
18 P Papasoglu, Quasi-isometry invariance of group splittings, Ann. of Math. 161 (2005) 759 MR2153400
19 R E Schwartz, The quasi-isometry classification of rank one lattices, Inst. Hautes Études Sci. Publ. Math. 82 (1995) 133 MR1383215